# SDR GAIA06001

- Difficulty date: February 7, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N111KH
- Make and model: Boeing 737375
- Aircraft serial: 23708
- Engine: Ge CFM563B1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE ACCIDENTALLY DEPLOYED BY MAINTENANCE.  DIFFERED R1 DOOR SLIDE IAW MEL.  UPON ARRIVAL AT THE NEXT STATION, REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE.  OPERATIONAL CHECK OK.  (DMI CLEARED).  AIRCRAFT RETURNED TO SERVICE.  (K)
